MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86398
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit did not inflate.There is no patient involved in this event.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.Visual examination of the returned sample shows no sign of any defect.The sample was inflated using the parameters set out and inflated without issue.The sample was leak tested under water and no leakage detected.The sample remained inflated for twenty-four hours and no issue noted.The sample was inflated/deflated three times and no issue noted.The reported defect could not be detected on the unit returned for evaluation.The root cause of the observed damage was due to the product not being used as intended which caused or contributed to the reported condition.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8865397
Report Number8020889-2019-00087
Device Sequence Number2119493
Product Code BTR
UDI-Device Identifier30884522002060
UDI-Public30884522002060
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K873461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86398
Device Catalogue Number86398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1